# SDR DXTA2025011501953

- Difficulty date: January 13, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N794QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20638
- Aircraft time: 9,069 hours, 5,252 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Vibration
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

INFLIGHT VIBRATION (EXCEPT ENGINE): DURING DESCENT WITH AUTOPILOT ON WHILE PASSING THROUGH 25000FT AND 310KIAS, WE OBSERVED A NOTICEABLE VIBRATION THROUGH BOTH YOKES.  THIS VIBRATION CONTINUED THROUGHOUT THE REST OF THE DESCENT AND WAS MOST PRONOUNCED ABOVE 250 KIAS.  THE VIBRATION WAS LESS NOTICEABLE BELOW 200 KIAS BUT WAS STILL PRESENT.  POSTFLIGHT SHOWED NO VISIBLE ABNORMALITIES WITH THE AILERONS AND FLAPS. CORRECTIVE ACTION: INSPECTED AND RE-TORQUED TRIM ACTUATOR LINKS. OPS CHECK GOOD. IAW CL350 AMM 27-12-05
